# SDR SWIA200920801

- Difficulty date: January 6, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 15,722 hours, 14,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2665 - REAR EMERGENCY LIGHT ON CEILING INOP.  RELAMPED.
